Thread: Bad headaches var or tbol
12-21-2005, 12:31 PM #1
Bad headaches var or tbol
I have a friend who is taking 50mg of var and he said he is really sick from a headache and an ipset stomach. Is this common? Would he get the same sides from tbol/ he said he would switch to tbol if it was the var.
Thanks for the help
12-21-2005, 12:41 PM #2
Orals upset your stomach.
Take it right after a meal.
His stomach pains should go away in a few days.
12-21-2005, 12:54 PM #3Originally Posted by BuildaBeast
- Upset stomach
- Gaseous stomach
I was taking 50mg/ED along with Test Enan 500mg/wk. The sides seemed to disappear after 1-2 weeks.
12-21-2005, 01:36 PM #4
So instead of taking them with a meal have him take them after the meal? Tell him to man up and it will go away in a week or two? He makes it sound like he is going to pass out or something. Said he almost went home from work today from feeling like chit.
Forgot to ask also can he take excedrin for the ehadaches or should he not with the oral?
Last edited by BuildaBeast; 12-21-2005 at 01:38 PM.
12-22-2005, 07:04 AM #5
Any help on the last post bros?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)